# SDR P5CA9701683

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PREVIOUS REPAIR ON LEFT WING UPPER PANEL.  REPAIRED BY POTTING CORE AND APPLYING FIBERGLASS OVERLAYS PER BOEING SRM 51-40-09.
